# SDR UATA2021092342412

- Difficulty date: September 21, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N424RA
- Make and model: Casa C212CC
- Aircraft serial: 242
- Aircraft time: 32,487 hours, 59,419 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: NONE
- Part serial: NA
- Condition: Dented
- Location: Zone 300
- Part time: 32,487 hours, 59,419 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND IN THE LOWER SKIN OF THE R/H HORIZONTAL STABILIZER. UPON REMOVAL OF ALL THE DAMAGED MATERIAL, THE HOLE WAS 0.65" IN DIAMETER. REPAIRED BY APPLYING A FLUSH PATCH PER CASA 212 SRM.
